# SDR 2000UALA00389

- Difficulty date: July 4, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N371UA
- Make and model: Boeing 737322
- Aircraft serial: 24540
- Aircraft time: 32,695 hours, 22,295 cycles
- Engine: Ge CFM56*
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Rod
- Condition: Out Of Adj
- Location: Mlg Door Act
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LANDING GEAR INDICATION PROBLEM.  *S/D*  ADJUSTED RIGHT HAND GEAR DOOR ACTUATION ROD.  OPERATIONS CHECK GOOD.
